# SDR 99FDEA00246

- Difficulty date: June 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- Engine: Pwa JT8D15
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

99-150 - NR 3 ENGINE OIL TEMP CLIMB TO OFF SCALE HIGH, ENGINE WAS SHUT DOWN PER CK LIST.  REPLACED NR 3 ENGINE PER WORK CARD 70T001.
